Translator Disclaimer
2018 On the periodic solutions of some systems of higher order difference equations
Melih Gocen, Adem Cebeci
Rocky Mountain J. Math. 48(3): 845-858 (2018). DOI: 10.1216/RMJ-2018-48-3-845

Abstract

In this paper, we obtain the general form of the periodic solutions of some higher order difference equations system \[x_{n+1}=\frac {\pm x_{n-k}y_{n-(2k+1)}}{y_{n-(2k+1)}\mp y_{n-k}},\] \[y_{n+1}=\frac {\pm y_{n-k}x_{n-(2k+1)}}{x_{n-(2k+1)}\mp x_{n-k}},\] $n,k\in \mathbb {N}_{0}$, where the initial values are arbitrary real numbers such that the denominator is always nonzero. Moreover, some numerical examples are presented to verify our theoretical results.

Citation

Download Citation

Melih Gocen. Adem Cebeci. "On the periodic solutions of some systems of higher order difference equations." Rocky Mountain J. Math. 48 (3) 845 - 858, 2018. https://doi.org/10.1216/RMJ-2018-48-3-845

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917350
MathSciNet: MR3835575
Digital Object Identifier: 10.1216/RMJ-2018-48-3-845

Subjects:
Primary: 39A10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top